# SDR ABXA20231024205

- Difficulty date: October 24, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 110,680 hours, 32,317 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI AFT CABIN TEMP EICAS MSG. A/C RETURNED TO BLOCK GROUNDED BY MAINTENANCE  DEFERRED SYSTEM IAW  ABX- MEL 21-61-1-2. RETURNED AC TO SERVICE.
